×

Found 1,164 Documents (Results 1–100)

Conjugate rational Fourier-Chebyshev operator and its approximation properties. (English. Russian original) Zbl 07640124

Russ. Math. 66, No. 3, 35-49 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 3, 44-60 (2022).
PDF BibTeX XML Cite
Full Text: DOI

From approximate variation to pointwise selection principles. (English) Zbl 1492.49002

SpringerBriefs in Optimization. Cham: Springer (ISBN 978-3-030-87398-1/pbk; 978-3-030-87399-8/ebook). xiii, 86 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The maximum pointwise rate of convergence in Birkhoff’s ergodic theorem. (English. Russian original) Zbl 1471.37005

J. Math. Sci., New York 255, No. 2, 119-123 (2021); translation from Zap. Nauchn. Semin. POMI 498, 18-25 (2020).
MSC:  37A30 37A10
PDF BibTeX XML Cite
Full Text: DOI

On the convergence of solutions of variational problems with pointwise functional constraints in variable domains. (English. Russian original) Zbl 1465.49012

J. Math. Sci., New York 254, No. 3, 375-396 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 509-537 (2020).
MSC:  49J45
PDF BibTeX XML Cite
Full Text: DOI

Analogs of the Lebesgue measure in spaces of sequences and classes of functions integrable with respect to these measures. (English. Russian original) Zbl 1460.28011

J. Math. Sci., New York 252, No. 1, 36-42 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 151, 37-44 (2018).
MSC:  28C20 81Q05 47D08
PDF BibTeX XML Cite
Full Text: DOI

Approximation of functions by Stancu variant of Bernstein-Kantorovich operators based on shape parameter \(\alpha\). (English) Zbl 1434.41017

MSC:  41A36 41A25 41A35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software